Diameter and diametrical pairs of points in ultrametric spaces D Dordovskyi, O Dovgoshey, E Petrov P-Adic Numbers, Ultrametric Analysis, and Applications 3, 253-262, 2011 | 42 | 2011 |
On the Gomory–Hu inequality EA Petrov, AA Dovgoshey Journal of Mathematical Sciences 198 (4), 392-411, 2014 | 30 | 2014 |
Subdominant pseudoultrametric on graphs O Dovgoshey, E Petrov arXiv preprint arXiv:1110.6802, 2011 | 30 | 2011 |
Fixed point theorem for mappings contracting perimeters of triangles E Petrov Journal of Fixed Point Theory and Applications 25 (3), 74, 2023 | 27 | 2023 |
How rigid the finite ultrametric spaces can be? O Dovgoshey, E Petrov, HM Teichert Journal of Fixed Point Theory and Applications 19, 1083-1102, 2017 | 24 | 2017 |
Weak similarities of metric and semimetric spaces O Dovgoshey, E Petrov Acta Mathematica Hungarica 141, 301-319, 2013 | 23 | 2013 |
On spaces extremal for the Gomory-Hu inequality O Dovgoshey, E Petrov, HM Teichert P-Adic Numbers, Ultrametric Analysis, and Applications 7, 133-142, 2015 | 22 | 2015 |
From isomorphic rooted trees to isometric ultrametric spaces O Dovgoshey, E Petrov p-Adic Numbers, Ultrametric Analysis and Applications 10, 287-298, 2018 | 21 | 2018 |
Weak similarities of finite ultrametric and semimetric spaces E Petrov p-Adic Numbers, Ultrametric Analysis and Applications 10, 108-117, 2018 | 20 | 2018 |
Ball-preserving mappings of finite ultrametric spaces E Petrov arXiv preprint arXiv:1302.5896, 2013 | 18 | 2013 |
Fixed point theorem for generalized Kannan type mappings E Petrov, RK Bisht Rendiconti del Circolo Matematico di Palermo Series 2 73 (8), 2895-2912, 2024 | 17 | 2024 |
Properties and morphisms of finite ultrametric spaces and their representing trees O Dovgoshey, E Petrov p-Adic Numbers, Ultrametric Analysis and Applications 11, 1-20, 2019 | 15 | 2019 |
Ptolemaic spaces AA Dovgosheı, EA Petrov Siberian Mathematical Journal 52 (2), 222-229, 2011 | 12* | 2011 |
On some extremal properties of finite ultrametric spaces O Dovgoshey, E Petrov p-Adic Numbers, Ultrametric Analysis and Applications 12 (1), 1-11, 2020 | 11 | 2020 |
On the removal of singularities of the Orlicz–Sobolev classes EA Sevost’yanov, RR Salimov, EA Petrov Journal of Mathematical Sciences 222, 723-740, 2017 | 9 | 2017 |
Metric products and continuation of isotone functions O Dovgoshey, E Petrov, G Kozub Mathematica Slovaca 64, 187-208, 2014 | 9 | 2014 |
On quasisymmetric mappings in semimetric spaces E Petrov, R Salimov arXiv preprint arXiv:2501.00393, 2024 | 7 | 2024 |
Minimal universal metric spaces V Bilet, O Dovgoshey, M Küçükaslan, E Petrov Annales Academiæ Scientiarum Fennicæ Mathematica 42, 1019–1064, 2017 | 7 | 2017 |
On the uniqueness of continuation of a partially defined metric E Petrov arXiv preprint arXiv:2501.01744, 2025 | 4 | 2025 |
A three point extension of Chatterjea's fixed point theorem with at most two fixed points RK Bisht, E Petrov arXiv preprint arXiv:2403.07906, 2024 | 4 | 2024 |